Translator Disclaimer
2002 Embedding, compression and fiberwise homotopy theory
John R Klein
Algebr. Geom. Topol. 2(1): 311-336 (2002). DOI: 10.2140/agt.2002.2.311

Abstract

Given Poincaré spaces M and X, we study the possibility of compressing embeddings of M×I in X×I down to embeddings of M in X. This results in a new approach to embedding in the metastable range both in the smooth and Poincaré duality categories.

Citation

Download Citation

John R Klein. "Embedding, compression and fiberwise homotopy theory." Algebr. Geom. Topol. 2 (1) 311 - 336, 2002. https://doi.org/10.2140/agt.2002.2.311

Information

Received: 18 February 2002; Accepted: 8 May 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 1003.57028
MathSciNet: MR1917055
Digital Object Identifier: 10.2140/agt.2002.2.311

Subjects:
Primary: 57P10
Secondary: 55R99

Rights: Copyright © 2002 Mathematical Sciences Publishers

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.2 • No. 1 • 2002
MSP
Back to Top